Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why am I having sever pain in my ankle and also swollen ?

hi i broke my ankle 3 or 4 years ago i had to get an operation and get two screws put in to my ankle. then the following year i had to get another operation to get the screws removed because they were causing me troubles.. i was talking solpahdine tablets and difeen tablets and i was doin physio it was always paining me but for the past 7 or 8 months its getting that bad i cant walk at all.. i cant even stand for two long because it swells up like a balloon.. and most times when i am walking even just for 2mins it has swelled up and it is the whole time goinf from under me when i am walking..please help
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Welcome to HealthcareMagic forum.
It might be possible that the cause of such pain and swelling after removing screws is non union of your bone. This can be known by an X-ray. Or the swelling can be due to excessive soft tissue damage. Your joint needs rest.
Dr. Rakhi Tayal
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor